# SDR DALA2017122708912

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR PREVIOUS REPAIR ON UPPER SKIN, OUTBD FLAP VANE AT RT INTERNAL FLAP (AD). PREVIOUS REPAIR ON UPPER SKIN, OUTBD FLAP VANE AT RT INTERNAL FLAP WAS REPLACED PER SRM 57-03D PAR 11.
